# SDR ASAA2014052107891

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,149 hours, 8,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON, LEFT PACK SHOWED 50 DEGREE C.  RESET, AND ONE MINUTE LATER THE LIGHT CAME ON.  RESET A SECOND TIME, AFTER 10 MINUTES,  OPS NORMAL.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-53 TASK 813.  NO DEFECTS NOTED. GROUND VERIFICATION COMPLETE. SUSPECT INTERMITTENT FAULT.
